# SDR DALA2025060204228

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 75,110 hours, 24,798 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Valve
- Part number: 32896285
- Part serial: 1091
- Condition: Warning Light
- Location: Zone 100
- Part time: 70,650 hours, 24,689 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5810 -DIV/PRES/DE- TO TPA LOSS OF BOTH ENGINE BLEEDS. CORRECTIVE ACTION: R/R LT ENGINE FAN AIR TEMP SENSOR, FAN AIR VALVE, PRSOV, OVER TEMP SENSOR. R/R #2 ENG PRSOV.
